MathSciNet Relay Station
MathSciNet bibliographic data
MR2259207 (2009c:35031) 35F20 (35Q35 35Q60 76N10 76P05 76X05 82D10)
Yang, Tong; Zhao, Huijiang Global existence of classical solutions to the Vlasov-Poisson-Boltzmann system. Comm. Math. Phys. 268 (2006), no. 3, 569–605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement